# SDR IPXA2020032753606

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 90357
- Condition: Discharged
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1FOUND LEFT SIDE U/D DOOR EMERGENCY LIGHT INOP.1.I.A.W. AMM 33-51-04-902-001-001 REV.97.03 REPLACED THE EMERGENCY LIGHT BATTERY ASSEMBLY M5057. 2.I.A.W. AMM 33-51-04-902-001-001 REV.98.00 PERFORMED EMERGENCY LIGHT BATTERY FUNCTION TEST,RESULT WAS SATISFACTORY.
